Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Discussion:
Accutane
Watch this 
View More Posts Ignore
So I've just started my second 6 month round of Accutane and I'm already feeling the emotional side effects. I feel like crying all the time and I get angry really quickly.
I'm scared because I don't remember these effects happening so quickly last time.
Also, I feel like once I start peeling and getting gross, my emotional issues are only going to get worse.
Posted on 11/13/11, 01:51 am
4 Replies Add Your Reply
Reminder: This is a support group for Acne. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 11/18/11  10:42pm
" peeling and getting gross? I'm on my fourth month (pretty much ending my fourth month) and i am not peeling or getting gross, in fact i never peeled, I want to peel and get gross. I'm waiting. lol weird right? I think it'll help my skin in the long run. I get angrily so easy and honestly, i think i was like that before hand. If the emotional side effects are getting in the way of your daily routine, then maye accutane isn't the best way to go.WIsh you the best.
xoxo "
View More Posts Ignore
Reply #2 - 11/22/11  6:27pm
" Maybe this drug isnt worth the side effects, ive heard really bad things about it... :( "
View More Posts Ignore
Reply #3 - 11/26/11  11:55pm
" Although I don't have icky peeling skin i much rather have that side effect then the one im having now. I have horrible chest pain, it's hard to breathe, laugh, the pain is sharp and goes through my back. I constantly feel the need to crack my back because the ligaments just idk, it's been rough, it's my fourth month. "
View More Posts Ignore
Reply #4 - 02/11/12  12:10pm
" I can recommend a reputable pharmacy (Acne) - http://medshop-365.com/item.php?id=... I received the order and it was on time and the pills work great. "

Add Your Reply
Advertisement


More From Around the Web